Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sharp pain in leg due to fall, hip and buttock pain. Cure for symptoms?

Hi, I am a ballet dancer and fell over at training last night. I fell onto my side and got a sharp stabbing paing starting from my upper leg and going upwards but it was gone instantly so i got up and kept dancing with no pain until about 30 minutes later when i got a pain through my hip. I woke up today and thought the pain was gone until i moved my leg and realised it was still there. I feel no pain at all when i am not moving but as soon as i move i get an aching pain through my hip and my bottom. There is no swelling or bruising but it also hurts to push on the area
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Please get a check upwith orthopaedic surgeon and get investigations done as advised .
Ther may be some sprain or some linear fracture and need treatment .
Hope you recover soon
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor